EconPapers    
Economics at your fingertips  
 

Some Further Generalizations of Hölder's Inequality and Related Results on Fractal Space

Guang-Sheng Chen, H. M. Srivastava, Pin Wang and Wei Wei

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

We establish some new generalizations and refinements of the local fractional integral Hölder’s inequality and some related results on fractal space. We also show that many existing inequalities related to the local fractional integral Hölder’s inequality are special cases of the main inequalities which are presented here.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/832802.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/832802.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:832802

DOI: 10.1155/2014/832802

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:832802